# SDR DHL2003782004

- Difficulty date: April 2, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SMOKE DETECTOR FOR MAIN CARGO DECK IS INOPERATIVE.    PERFORMED OPS CHECK OF CARGO SMOKE DETECTION SYSTEM IAW 26-16-01. OPS CHECKED NORMAL.
